Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Excessive hair fall after changing place. All tests normal. How to stop?

Hello doctor i moved to kuwait since 2 months and suddenly i started having very very du=iddfuse hairfall i dont have bald patches iam femaile 32 years old i got scared to death i went for dermatologist she gave me pontagar and neoxidil 2 % and some ampule vitamins for hair to put on my scalp and massage My tsts are all norml hormones anemia hmeoglobin iron everyth people are telling me it is from water here and change in weather can you kindly help me
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Diffuse hair loss is extremely common amongst people and frequently occurs when exposed to a new environment therefore do not be too much alarmed! Take care to see that you have adequately treated dandruff in your hair. Take the vitamin supplements and continue applying minoxidil on a regular basis. Also, have a healthy diet with lots of fresh fruits and vegetables. Excessive stress can also contribute to hair fall therefore do not get stressed out!
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor